RUS  ENG
Full version
JOURNALS // Funktsional'nyi Analiz i ego Prilozheniya // Archive

Funktsional. Anal. i Prilozhen., 1999 Volume 33, Issue 1, Pages 87–92 (Mi faa346)

This article is cited in 5 papers

Brief communications

On Equations With Continuous Mappings in Banach Spaces

K. N. Soltanov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

UDC: 517.9

Received: 09.07.1996
Revised: 21.07.1997

DOI: 10.4213/faa346


 English version:
Functional Analysis and Its Applications, 1999, 33:1, 76–79

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025